# SDR R61A2024051500214

- Difficulty date: May 3, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 38,014 hours, 29,139 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 22 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 22, CENTER FLOOR PANEL SUPPORT SHEAR CLIP STGR 29L FOR PILOTS AILERON CABLE FAIRLEADS HAVE MOUNT HOLES ELONGATED. REMOVED AND REPLACED SHEAR CLIP AND REINFORCEMENT AT FR 22 STR 29L REF EMB SRM 51-40-08.
